# SDR CA110902004

- Difficulty date: August 24, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,288 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Actuator
- Part number: C0512
- Condition: Failed
- Location: Clutch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CLUTCH ACTUATOR FOUND INOPERABLE DURING GROUND RUN FOLLOWING 50 HR INSPECTION.  CLUTCH ACTUATOR REPLACED.
